Posted by: Anonymous | 2011-09-06

&quot the pill to the injection" 

Hi doc, my girlfriend(20yrs) has being taking the (contreceptive injection) for about 3 years now and we have recently decided that she should rather go on the PILL(as i heard: being to long on the injection causes problems later on in life when decided on having children). so now shes being on the pill for about 2 weeks now(while she was on the injection she never had her periods) and the questuion is will she have her normal cycle of her period and would there be a reason of concern there of not having it when she was on the injection. I also want to understand if this was the best choice(also to make you understand clearer, she went on the pill on the date she was due for her next injection). so a sudden change of contreceptive type is of concern aswell. pls help me understand all this clearly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

An oral contraceptive will restore the normal 28 day cycle if taken correctly. The injection, nor the pill will not cause infertility.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.